# SDR A6WA200940356

- Difficulty date: June 22, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 13,605 hours, 12,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INTERCOSTAL FS 621-625 ADJACENT TO STR 14 CRACKED.  LT INTERCOSTAL FS 621-625 ADJACENT TO STR 14 REPLACED IAW SRM 51-42-06 AND 51-42-21.  (K)
